# SDR SWIA201231856

- Difficulty date: August 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 44,488 hours, 37,166 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD HAS A CRACK.  (C-CHECK)  REPAIRED FS 621 BULKHEAD PER REO.
